# SDR WRNA201409040022

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N903AR
- Make and model: Boeing 747-400
- Aircraft serial: 33096
- Aircraft time: 48,546 hours, 6,330 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKEOFF, ATTEMPTED TO RAISE THE GEAR AND AN EICAS MESSAGE "GEAR TILT" DISPLAYED.    FOLLOWED THE QRH PROCEDURES,  LANDED WITHOUT ANY FURTHER INCIDENT.  REPAIRED CHAFED WIRE AT LT WING LANDING GEAR JUNCTION BOX.  OPS CHECKED NORMAL.
